Myung M. Bae, Bader F. Albdaiwi, Bella Bose, "Edge-disjoint Hamiltonian cycles in two-dimensional torus", International Journal of Mathematics and Mathematical Sciences, vol. 2004, Article ID 274769, 10 pages, 2004. https://doi.org/10.1155/S0161171204307325
Edge-disjoint Hamiltonian cycles in two-dimensional torus
The torus is one of the popular topologies for the interconnecting processors to build high-performance multicomputers. This paper presents methods to generate edge-disjoint Hamiltonian cycles in 2D tori.
Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.